Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Side effects of Savlon

I was experiencing ithching on my penis so I applied savlon to it. I for got to dilute Savlon. after 2-3 hours i had a burning sensation and my penis had swollen up . I am scared . I would appreciate any information on this
Asked On : Tue, 1 Mar 2011
Answers:  1 Views:  1450
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Homeopath 's  Response
The infection caused itching & now the delicate skin has got irritated ;please consult a doctor close by who can access your condition & treat you.Please don't delay get treated & you should be fine in two days.
Answered: Tue, 1 Mar 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor